F5 ADVANCED CARDIOLOGY MODULE 1

10/25/2020 11:00 AM - 1:00 PM

Start Time:  10/25/2020 11:00 AM CST

Course Title: Advanced Cardiology Module 2 October 25, 2020

Detailed Information: A detailed look at Post Resuscitation Care and Ventricular Assist Devices in the prehospital environment.

This course will satisfy the National Registry National Component for 0.5 hours of Post Resuscitation Care, 0.5 hours of  Ventricular Assist Devices and 1 hour of Cardiology as flexible content.

CE Solutions VILT Presented By Jason Bowman

Related upcoming events

  • 10/26/2020 12:00 PM - 10/26/2020 2:00 PM

    Start Time: 10/26/2020 12:00 PM CST

    Course Title: Advanced Operations Module 1 October 26, 2020

    Detailed Information: A detailed look at At-Risk Populations Ambulance Safety and Provider Safety in the prehospital environment.

    This course will satisfy the National Registry National Component Requirement for 1 hour of At-Risk Populations, 0.5 hours of Ambulance Safety and 0.5 hours of Provider Safety.

    CE Solutions VILT Presented By Jason Bowman.

  • 10/27/2020 3:00 PM - 10/27/2020 5:00 PM

    Start Time: 10/27/2020 3:00 PM CST

    Course Title: Advanced Medical Module 3 October 27, 2020

    Detailed Information: A detailed look at Pain Management, Psychiatric and Behavioral Emergencies and Toxicology in the prehospital environment.

    This course will satisfy the National Registry National Component Requirement for 1 hour of Psychiatric and Behavioral Emergencies, 0.5 hour National Registry Requirement for Toxicology and 0.5 hours of flexible content.

    CE Solutions VILT Presented By Alex Rowe.

  • 10/29/2020 4:00 PM - 10/29/2020 6:00 PM

    Start Time:10/29/2020 04:00 PM CST

    Course Title: Advanced Cardiology Module 1 October 29, 2020

    Detailed Information: A detailed look at Post Resuscitation Care and Ventricular Assist Devices in the prehospital environment.

    This course will satisfy the National Registry National Component for 0.5 hours of Post Resuscitation Care, 0.5 hours of  Ventricular Assist Devices, and 1 hour of Cardiology as flexible content.

    CE Solutions VILT Presented By Jason Bowman.

  • 10/31/2020 2:00 PM - 10/31/2020 4:00 PM

    Start Time: 10/31/2020 2:00PM CST

    Course Title: Advanced Cardiology Module 4 October 31, 2020

    Detailed Information: A detailed look at Pediatric Cardiac Arrest in the prehospital environment. This course will satisfy the National Registry National Component Requirement for 2 hours of Pediatric Cardiac Arrest.

    CE Solutions VILT Presented By Alex Rowe.

  • 11/02/2020 4:00 PM - 11/02/2020 6:00 PM

    Course Title: Advanced Airway Module 2 November 2, 2020

    Detailed Information: A detailed look at Capnography and Oxygenation in the prehospital environment.

    This course will satisfy the National Registry National Component for 1 hour of Capnography, 0.5 hours of Oxygenation, and 0.5 hours of Airway content.

    CE Solutions VILT Presented By Jason Bowman.

  • 11/03/2020 12:00 PM - 11/03/2020 2:00 PM

    Course Title: Advanced Operations Module 2 November 3, 2020

    Detailed Information: A detailed look at Field Triage and Pediatric Transport in the prehospital environment. This course will satisfy the National Registry National Component requirement for 1 hour of Field Triage, 0.5 hours of Pediatric Transport and 0.5 hours of Operations as flexible content.

    CE Solutions VILT Presented By Jason Bowman.

  • 11/05/2020 2:00 PM - 11/05/2020 4:00 PM

    Course Title: Advanced Cardiology Module 2 November 5,2020

    Detailed Information: A detailed look at Strokes in the prehospital environment. This course will satisfy the National Registry National Component for 2 hours of Stroke Management.

     

    CE Solutions VILT Presented By James Schuetz.

  • 11/06/2020 1:00 PM - 11/06/2020 3:00 PM

    Course Title: Advanced Medical Module 1 November 6, 2020

    Detailed Information: A detailed look at Special Healthcare Needs in the prehospital environment. This course will satisfy the National Registry National Component Requirement for 2 hours of Special Healthcare Needs.

     

    CE Solutions VILT Presented By Jason Bowman.

  • 11/09/2020 1:00 PM - 11/09/2020 3:00 PM

    Course Title: Advanced Trauma Module 2 November 9, 2020

    Detailed Information: A detailed look at Hemorrhage Control and Fluid Resuscitation in the prehospital environment. This course will satisfy the National Registry National Component Requirement for 0.5 hours of Hemorrhage Control, 0.5 hours of Fluid Resuscitation, and 1 hour of Trauma as flexible content.

     

    CE Solutions VILT Presented By Kylie Harmon.

  • 11/10/2020 4:00 PM - 11/11/2020 6:00 PM

    Course Title: Advanced Operations Module 1 November 10, 2020

    Detailed Information: A detailed look at At-Risk Populations Ambulance Safety and Provider Safety in the prehospital environment.

     

     

    This course will satisfy the National Registry National Component Requirement for 1 hour of At-Risk Populations, 0.5 hours of Ambulance Safety and 0.5 hours of Provider Safety.CE Solutions VILT Presented By Jason Bowman.

Copyright © CE Solutions, All Rights Reserved.